MathSciNet Relay Station
MathSciNet bibliographic data
MR1062195 (92h:57027) 57N10
Motto, Michael Maximal triads and prime decompositions of surfaces embedded in $3$-manifolds. Trans. Amer. Math. Soc. 331 (1992), no. 2, 851–867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement